• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 22
Sort:
by name
by year
Article
Bezrukavnikov R., Rovinsky M. Arnold Mathematical Journal. 2019. Vol. 5. No. 2-3. P. 373-385.

Let $F$ be an infinite division ring, $V$ be a left $F$-vector space, $r>0$ be an integer. We study the structure of the representation of the linear group $\mathrm{GL}_F(V)$ in the vector space of formal finite linear combinations of $r$-dimensional vector subspaces of $V$ with coefficients in a field.

This gives a series of natural examples of irreducible infinite-dimensional representations of projective groups. These representations are non-smooth if $F$ is locally compact and non-discrete.

Added: Oct 8, 2019
Article
V.A. Vassiliev. Arnold Mathematical Journal. 2015. Vol. 1. No. 2. P. 201-209.

The article contains several problems concerning local monodromy groups of singularities, Lyashko–Looijenga maps, integral geometry, and topology of spaces of real algebraic manifolds.

Added: Jan 19, 2016
Article
V.A.Vassiliev. Arnold Mathematical Journal. 2020. Vol. 6. No. 2. P. 291-309.

V. Arnold’s problem 1987–14 from his Problems book asks whether there exist bodies with smooth boundaries in R^N (other than the ellipsoids in odd-dimensional spaces) for which the volume of the segment cut by any hyperplane from the body depends algebraically on the hyperplane. We present a series of very realistic candidates for the role of such bodies, and prove that the corresponding volume functions are at least algebroid, in particular their analytic continuations are finitely valued; to prove their algebraicity it remains to check the condition of finite growth.

Added: Aug 17, 2020
Article
Akhmet’ev P., Vyugin I. V. Arnold Mathematical Journal. 2020. Vol. 6. No. 2. P. 199-211.

The main result of the paper is the formula that calculates the dispersion of the asymptotic Hopf invariant of a magnetic field. The paper contain examples, which describe magnetic fields in a conductive medium.

Added: Sep 12, 2020
Article
Barannikov S. Arnold Mathematical Journal. 2019. Vol. 5. No. 1. P. 97-104.

The EA-matrix integrals, introduced in Barannikov (Comptes Rendus Math 348:359–362, 2006), are studied in the case of graded associative algebras with odd or even scalar product. I prove that the EA-matrix integrals for associative algebras with scalar product are integrals of equivariantly closed differential forms with respect to the Lie algebra glN(A)glN(A).

Added: Jun 4, 2019
Article
Polishchuk A. Arnold Mathematical Journal. 2019. Vol. 5. No. 1. P. 23-35.

We present an improved construction of the fundamental matrix factorization in the FJRW-theory given in Polishchuk and Vaintrob (J Reine Angew Math 714:1—22, 2016). The revised construction is coordinate-free and works for a possibly nonabelian finite group of symmetries. One of the new ingrediants is the category of dg-matrix factorizations over a dg-scheme.

Added: Sep 4, 2019
Article
Leonid Rybnikov, Mikhail Zavalin. Arnold Mathematical Journal. 2019. Vol. 5. No. 2-3. P. 285-313.

The universal enveloping algebra of any semisimple Lie algebra gg contains a family of maximal commutative subalgebras, called shift of argument subalgebras, parametrized by regular Cartan elements of gg. For g=glng=gln the Gelfand–Tsetlin commutative subalgebra in U(g)U(g) arises as some limit of subalgebras from this family. We study the analogous limit of shift of argument subalgebras for classical Lie algebras (g=sp2ng=sp2n or sonson). The limit subalgebra is described explicitly in terms of Bethe subalgebras in twisted Yangians Y−(2)Y−(2) and Y+(2)Y+(2), respectively. We index the eigenbasis of such limit subalgebra in any irreducible finite-dimensional representation of gg by Gelfand–Tsetlin patterns of the corresponding type, and conjecture that this indexing is, in appropriate sense, natural. According to Halacheva et al. (Crystals and monodromy of Bethe vectors. arXiv:1708.05105, 2017) such eigenbasis has a natural gg-crystal structure. We conjecture that this crystal structure coincides with that on Gelfand–Tsetlin patterns defined by Littelmann in Cones, crystals, and patterns (Transform Groups 3(2):145–179, 1998).

Added: Oct 10, 2019
Article
V.A. Vassiliev. Arnold Mathematical Journal. 2015. Vol. 1. No. 3. P. 233-242.

The resultant variety in the space of systems of homogeneous polynomials of some given degrees consists of such systems having non-trivial solutions. We calculate the integer cohomology groups of all spaces of non-resultant systems of polynomials R2→R, and also the rational cohomology rings of spaces of non-resultant systems and non-m-discriminant polynomials in C2.

Added: Jan 19, 2016
Article
Timorin V., Shepelevtseva A. Arnold Mathematical Journal. 2019. Vol. 5. P. 435-481.

We study Thurston equivalence classes of quadratic post-critically finite branched coverings. For these maps, we introduce and study invariant spanning trees. We give a computational procedure for searching for invariant spanning trees. This procedure uses bisets over the fundamental group of a punctured sphere. We also introduce a new combinatorial invariant of Thurston classes—the ivy graph.

Added: May 10, 2020
Article
Sakharova N. Arnold Mathematical Journal. 2018. Vol. 4. No. 3-4. P. 301-313.

In this paper we construct the modular Cauchy kernel $\Xi_N(z_1, z_2)$, i.e. the modular invariant function of two variables, $(z_1, z_2) \in \mathbb{H} \times \mathbb{H}$, with the first order pole on the curve $$D_N=\left\{(z_1, z_2) \in \mathbb{H} \times \mathbb{H}|~ z_2=\gamma z_1, ~\gamma \in \Gamma_0(N)  \right\}.$$ 

 

The  function $\Xi_N(z_1, z_2)$ is used in two cases and for two different purposes. Firstly,  we prove generalization of the Zagier theorem (\cite{La}, \cite{Za3}) for the Hecke subgroups $\Gamma_0(N)$ of genus $g>0$. Namely, we obtain a kind of ``kernel function'' for the Hecke operator $T_N(m)$ on the space of the weight 2 cusp forms for $\Gamma_0(N)$, which is the analogue of the Zagier series $\omega_{m, N}(z_1,\bar{z_2}, 2)$. Secondly, we consider an elementary proof of the formula for the infinite Borcherds product of the difference of two normalized Hauptmoduls, ~$J_{\Gamma_0(N)}(z_1)-J_{\Gamma_0(N)}(z_2)$, for genus zero congruence subgroup $\Gamma_0(N)$.

Added: Nov 23, 2018
Article
Kiritchenko V. Arnold Mathematical Journal. 2019. Vol. 5. No. 2-3. P. 355-371.

For classical groups SL(n), SO(n) and Sp(2n), we define uniformly geometric valuations on the corresponding complete flag varieties. The valuation in every type comes from a natural coordinate system on the open Schubert cell and is combinatorially related to the Gelfand-Zetlin pattern in the same type. In types A and C, we identify the corresponding Newton-Okounkov polytopes with the Feigin-Fourier-Littelmann-Vinberg polytopes. In types B and D, we compute low-dimensional examples and formulate open questions.

Added: Oct 15, 2019
Article
Kruglov V., Malyshev D., Pochinka O. Arnold Mathematical Journal. 2018. Vol. 4. No. 3-4. P. 483-504.

In the present paper we survey existing graph invariants for gradient-like flows on surfaces up to the topological equivalence and develop effective algorithms for their distinction (let us recall that a flow given on a surface is called a gradient-like flow if its non-wandering set consists of a finite set of hyperbolic fixed points, and there is no trajectories connecting saddle points). Additionally, we construct a parametrized algorithm for the Fleitas’s invariant, which will be of linear time, when the number of sources is fixed. Finally, we prove that the classes of topological equivalence and topological conjugacy are coincide for gradient-like flows, so, all the proposed invariants and distinguishing algorithms works also for topological classification, taking in sense time of moving along trajectories. So, as the main result of this paper we have got multiple ways to recognize equivalence and conjugacy class of arbitrary gradient-like flow on a closed surface in a polynomial time.

Added: Mar 16, 2019
Article
Timorin V., Petrushchenko S. Arnold Mathematical Journal. 2016. Vol. 2. P. 1-20.

We study cubic rational maps that take lines to plane curves. A complete description of such cubic rational maps concludes the classification of all planarizations, i.e., maps taking lines to plane curves.

Added: Oct 14, 2015
Article
Basalaev A., Buryak A. Arnold Mathematical Journal. 2019. Vol. 5. No. 2-3. P. 145-186.

In their fundamental work, Dubrovin and Zhang, generalizing the Virasoro equations for the genus 0 Gromov–Witten invariants, proved the Virasoro equations for a descendent potential in genus 0 of an arbitrary conformal Frobenius manifold. More recently, a remarkable system of partial differential equations, called the open WDVV equations, appeared in the work of Horev and Solomon. This system controls the genus 0 open Gromov–Witten invariants. In our paper, for an arbitrary solution of the open WDVV equations, satisfying a certain homogeneity condition, we construct a descendent potential in genus 0 and prove an open analog of the Virasoro equations. We also present conjectural open Virasoro equations in all genera and discuss some examples.

Added: Apr 21, 2020
Article
Basalaev A., Buryak A. Arnold Mathematical Journal. 2019. Vol. 5. P. 145-186.

In their fundamental work, Dubrovin and Zhang, generalizing the Virasoro equations for the genus 0 Gromov–Witten invariants, proved the Virasoro equations for a descendent potential in genus 0 of an arbitrary conformal Frobenius manifold. More recently, a remarkable system of partial differential equations, called the open WDVV equations, appeared in the work of Horev and Solomon. This system controls the genus 0 open Gromov–Witten invariants. In our paper, for an arbitrary solution of the open WDVV equations, satisfying a certain homogeneity condition, we construct a descendent potential in genus 0 and prove an open analog of the Virasoro equations. We also present conjectural open Virasoro equations in all genera and discuss some examples.

Added: Feb 26, 2019
Article
Basalaev A., Takahashi A., Werner E. Arnold Mathematical Journal. 2017. Vol. 3. No. 4. P. 483-498.

This note shows that the orbifold Jacobian algebra associated to each invertible polynomial defining an exceptional unimodal singularity is isomorphic to the (usual) Jacobian algebra of the Berglund-Hübsch transform of an invertible polynomial defining the strange dual singularity in the sense of Arnold.

Added: Feb 26, 2019
Article
Michael Finkelberg, Tsymbaliuk A. Arnold Mathematical Journal. 2019. Vol. 5. No. 2-3. P. 197-283.

We define an integral form of shifted quantum affine algebras of type A and construct Poincaré–Birkhoff–Witt–Drinfeld bases for them. When the shift is trivial, our integral form coincides with the RTT integral form. We prove that these integral forms are closed with respect to the coproduct and shift homomorphisms. We prove that the homomorphism from our integral form to the corresponding quantized K -theoretic Coulomb branch of a quiver gauge theory is always surjective. In one particular case we identify this Coulomb branch with the extended quantum universal enveloping algebra of type A. Finally, we obtain the rational (homological) analogues of the above results [proved earlier in Kamnitzer et al. (Proc Am Math Soc 146(2):861–874, 2018a; On category O for affine Grassmannian slices and categorified tensor products. arXiv:1806.07519, 2018b) via different techniques].

Added: Nov 14, 2019
Article
Макарычев С. В., Vyugin I. V. Arnold Mathematical Journal. 2019. Vol. 5. No. 1. P. 105-121.

We present an upper bound on the number of solutions of an algebraic equation P(x,y)=0 where x and y belong to the union of cosets of some subgroup of the multiplicative group κ∗ of some field of positive characteristic. This bound generalizes the bound of Corvaja and Zannier (J Eur Math Soc 15(5):1927–1942, 2013) to the case of union of cosets. We also obtain the upper bounds on the generalization of additive energy.

Added: Aug 13, 2019
Article
Vyugin I. V., Gontsov R. R. Arnold Mathematical Journal. 2015. Vol. 1. No. 4. P. 445-471.

The paper conserns the solvability by quadratures of linear differential systems, which is one of the questions of differential Galois theory. We consider systems with regular singular points as well as those with non-resonant irregular ones and propose some criteria of solvability for systems whose exponents (respectively, so-called formal exponents in the irregular case) are sufficiently small.

Added: Jun 22, 2015
Article
Kalinin N., Shkolnikov M. Arnold Mathematical Journal. 2017. Vol. 3. No. 4. P. 511-517.

The sum (resp. the sum of squares) of the defects in the triangle inequalities for the area one lattice parallelograms in the first quadrant has a surprisingly simple expression.

Namely, let f(a,b,c,d)=a2+b2‾‾‾‾‾‾‾√+c2+d2‾‾‾‾‾‾‾√−(a+c)2+(b+d)2‾‾‾‾‾‾‾‾‾‾‾‾‾‾‾‾‾‾√. Then, 

Open image in new window

Open image in new window

where the sum runs by all a,b,c,d∈ℤ≥0 such that ad−bc=1. We present a proof of these formulae and list several directions for the future studies.

Added: Jun 5, 2017
Article
Vologodsky V. Arnold Mathematical Journal. 2019. Vol. 5. No. 1. P. 139-143.

Recently, Rizzardo and Van den Bergh constructed an example of a triangulated functor between the derived categories of coherent sheaves on smooth projective varieties over a field k of characteristic 0 which is not of the Fourier-Mukai type. The purpose of this note is to show that if chark=p then there are very simple examples of such functors.

Added: Oct 24, 2019
1 2